# SDR AALA20090304TUL10

- Difficulty date: March 2, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 53,414 hours, 27,234 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BULKHEAD SKIN AT RIGHT BOTTOM ALIGNMENT PIN FOR RADOME, STATION 37.  INSTALLED DOUBLER PER AARD 53-10-00-19.
